Euclid's Elements


 

Papers and preprints

zbMATH Author ID: li.wen-wei

MR Author ID: 931969

ORCID iD iconorcid.org/0000-0001-6001-9182


Below is a list of my papers and preprints, including conference papers and appendices. The versions on arXiv are sometimes outdated, please try to get the published version by clicking the DOI link whenever available.

  • Variations on themes of Sato arXiv:2004.12851 Submitted. Based on a talk given on the First JNT Biennial Conference in Cetraro.
  • Generalized zeta integrals on certain real prehomogeneous vector spaces arXiv:1912.00809 Submitted
  • On the regularity of D-modules generated by relative characters arXiv:1905.08135 To appear on Transformation Groups.
  • Contragredient representations over local fields of positive characteristic doi:10.2140/ant.2019.13.1197 arXiv:1802.08999 Algebra & Number Theory (2019), no. 5, 1197-1242.
  • Stable conjugacy and epipelagic L-packets for Brylinski-Deligne covers of \( \text{Sp}(2n) \) doi:10.1007/s00029-020-0537-0 arXiv:1703.04365 Selecta Mathematica (New Series), Vol. 26, (2020), no. 1.
  • (with Wee Teck Gan) The Shimura-Waldspurger correspondence for Mp(2n) doi:10.1007/978-3-319-94833-1_6 In Geometric Aspects of the Trace Formula, Müller, Shin, Templier (Eds.). Simons Symposia. Springer (2018), pp.183-210. It also corrects a typo in arXiv:0906.4053, Déf 5.9. arXiv:1612.05008
  • Towards generalized prehomogeneous zeta integrals doi:10.1007/978-3-319-95231-4_6 arXiv:1610.05973 In Relative aspects in representation theory, Langlands functoriality and automorphic forms. Springer Lecture Notes in Mathematics, Vol. 2221, CIRM Jean-Morlet Chair Subseries (2018), pp. 287-318.
  • Zeta integrals, Schwartz spaces and local functional equations doi:10.1007/978-3-030-01288-5 arXiv:1508.05594 Springer Lecture Notes in Mathematics. Volume 2228 (2018). See the [Errata] for the published version.
  • Spectral transfer for metaplectic groups. I. Local character relations doi:10.1017/S1474748016000384 arXiv:1409.6106 mathscidoc:1703.29001 Journal of the Institute of Mathematics of Jussieu. Vol 18, Issue 1, 2019, pp. 25-123.
  • Some remarks on the automorphic spectrum of the inner forms of \( \text{SL}(N) \), in RIMS Kôkyûroku, No. 1871, "Automorphic representations and related topics", edited by Atsushi Ichino (2013). Quite pointless -- don't read.
  • Basic functions and unramified local L-factors for split groups doi:10.1007/s11425-015-0730-4 arXiv:1311.2434 Science China: Mathematics, Vol 60, No.5, 2017, pp.777-812.
  • La formule des traces stable pour le groupe métaplectique: les termes elliptiques doi:10.1007/s00222-015-0577-9 arXiv:1307.1032 Inventiones Mathematicae, Vol 202, Issue 2, 2015, pp. 743-838. It contains some minor corrections (see Remarque 2.3.1) to my earlier papers.
  • On the R-groups of the inner forms of \( \text{SL}(N) \): a summary, in Proceedings of the International Conference on Geometry, Number Theory and Representation, edited by Jae-Hyun Yang, pp.125-152 (2013), ISBN 978-89-88615-35-5.
  • (with Kuok Fai Chao) Dual R-groups of the inner forms of \( \text{SL}(N) \) doi:10.2140/pjm.2014.267.35 arXiv:1211.3039 Pacific Journal of Mathematics. Vol 267, No. 1, 2014, pp.35–90.
  • La formule des traces pour les revêtements de groupes réductifs connexes. IV. Distributions invariantes doi:10.5802/aif.2915 arXiv:1209.4156 Annales de l'Institut Fourier, Tome 64, no. 6, 2014, pp.2379-2448.
  • On a pairing of Goldberg-Shahidi for even orthogonal groups doi:10.1090/S1088-4165-2013-00435-1 arXiv:1203.4714 Representation Theory, Vol 17, 2013, pp.337-381.
  • La formule des traces pour les revêtements de groupes réductifs connexes. III. Le développement spectral fin doi:10.1007/s00208-012-0867-0 arXiv:1107.2220 Mathematische Annalen, Vol 356 (3), 2013, pp.1029-1064.
  • La formule des traces pour les revêtements de groupes réductifs connexes. II. Analyse harmonique locale arXiv:1107.1865 Annales scientifiques de l'ENS 45, fascicule 5 (2012).
  • Le lemme fondamental pondéré pour le groupe métaplectique doi:10.4153/CJM-2011-088-1 arXiv:1006.4780 Canadian Journal of Mathematics, Vol 64 (3), 2012, pp.497-543.
  • La formule des traces pour les revêtements de groupes réductifs connexes. I. Le développement géométrique fin doi:10.1515/crelle-2012-0015 arXiv:1004.4011 Journal für die reine und angewandte Mathematik. Issue 686 (2014), pp.37-109.
  • Transfert d'intégrales orbitales pour le groupe métaplectique 10.1112/S0010437X10004963 arXiv:0906.4053 Compositio Mathematica 147 (2011), 524-590.

Appendices written for others' papers

  • Appendix (with Thomas Rüd) to the paper "Counting abelian varieties over finite fields via Frobenius densities" by Jeff Achter, Salim Ali Altug, Julia Gordon arXiv:1905.11603
  • Appendix: A comparison of basic functions, to the paper "On generalized Fourier transforms for standard \(L\)-functions" by F. Shahidi doi:10.1007/978-3-319-94833-1_12 arXiv:1710.06841 In Geometric Aspects of the Trace Formula, Müller, Shin, Templier (Eds.). Simons Symposia. Springer (2018), pp.395-404.